# SDR 01FDEA00024

- Difficulty date: January 14, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- Aircraft time: 44,605 hours, 16,048 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Seized
- Location: Flap/Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

UPON CONFIGURING FOR LAND FLAP/SLAT HANDLE WOULD NOT COME OUT OF THE 0/RETRACT POSITION.  CYCLED FLAP/SLAT HANDLE REF MM 27-20-00-0, 27-50-00-5, NO FAULTS.   NO PREV HISTORY FOUND, AC OK TO CONTINUE.
